# SDR UIEA2018090401880

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,054 hours, 20,986 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAD LEFT ENGINE BLEED LIGHT ILLUMINATED ON INTIAL CLIMB FOR A FEW MINUTES, NO EICAS MESSAGE. PERFORMED FIM 36-20 TREE 804, PERFORMED BITE OF AIR SUPPLY MODULE LT ENGINE NO FAULTS NOTED.
